Hello, I am a cyber expert by profession need to work at night according to USA timing. I am addicted to codeine maleate syrups like ascoril, Corex as well as alprazolam 1 mg a day and 2 bottle syrup a day and want to leave this please suggest? Till now had gone full body checkup but seems to be OK by all means like kidney, lever and all are normal but feels the shiver in both hands due to alprazolam dose please suggest?
Erasmus Mundus Master in Adapted Physical Activity, MPT, BPTh/BPT
20 years experience
Ask Free Question
Yes it generally leads to such symptoms. Avoid those medicines and improve your lung volume by doing regular breathing exercise.
You found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.